RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 12, Issue 1  

Some Questions of Metric Geometry and Mathematical Physics


Bending of surfaces. III
I. Ivanova-Karatopraklieva, P. E. Markov, I. Kh. Sabitov
3
Canonical decompositions of piecewise affine mappings, polyhedra-traces, and geometrical variational problems
N. S. Gusev
57
Phase topology of Appelrot class I of Kowalewski top in a magnetic field
D. B. Zot'ev
95
Some properties of rigidity mapping
M. D. Kovalev
129
Nonflexible polyhedra with small number of verticies
I. G. Maksimov
143
A method for solving the problem of isometric realization of developments
S. N. Mikhalev
167
Approximation of solutions of the Monge–Ampère equations by surfaces reduced to developable surfaces
L. B. Pereyaslavskaya
205
On domains of regularity of the solutions of some special classes of Monge–Ampère type equations
O. S. Rozanova
237
A generalization of the Pogorelov–Stocker theorem on complete developable surfaces
I. Kh. Sabitov
247
Discretization of multidimensional submanifolds associated with Spin-valued spectral problems
J. L. Cieslinski
253
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020